In this paper, some characterizations for boundedness, essential norm and compactness of generalized Stevic-Sharma type operators from Hardy spaces into $n$th weighted type spaces are given.
Essential norm, generalized Stevic-Sharma type operators, $n$th weighted type spaces, Hardy spaces
ABBASI, EBRAHIM; LIU, Yongmin; and HASSANLOU, Mostafa
"Generalized Stevi\'c-Sharma type operators from Hardy spaces into $n$th weighted type spaces,"
Turkish Journal of Mathematics: Vol. 45:
4, Article 4.
Available at: https://journals.tubitak.gov.tr/math/vol45/iss4/4